# SDR UPS05244168

- Difficulty date: March 8, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DELAMINATION ON NR 8 SPOILER AT I/B END.  NR 8 SPOILER PANEL REPLACED IAW MM 27-62-01 AND SPOILER LINK REPLACED IAW MM 27-62-91.
